# SDR VTZA98115

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304426
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6330 - IAD-PIT - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO RIGHT HYDRAULIC PUMP PRESSURE DROPPED TO ZERO.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED HYDRAULIC PUMP, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
